Pirsonov količnik i nezavisnost slučajnih veličina
Matematički vesnik, Tome 21 (1969) no. 1, p. 46
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
60E10
@article{MV_1969_21_1_a6,
author = {J. B. Uk\v{s}anovi\'c},
title = {Pirsonov koli\v{c}nik i nezavisnost slu\v{c}ajnih veli\v{c}ina},
journal = {Matemati\v{c}ki vesnik},
pages = {46 },
year = {1969},
volume = {21},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1969_21_1_a6/}
}
J. B. Ukšanović. Pirsonov količnik i nezavisnost slučajnih veličina. Matematički vesnik, Tome 21 (1969) no. 1, p. 46 . http://geodesic.mathdoc.fr/item/MV_1969_21_1_a6/